<html> <head> <title>Contents of Vol. 48, No.2 (2013)</title> <meta name="description" content="Glasnik Matematicki, Vol. 48, No. 2 "> </head> <body bgcolor=#FDF5E6> <h2>Glasnik Matematicki, Vol. 48, No.2 (2013)</h2> <h3>Contents</h3> <font size=3 face=Arial,Helvetica,sans-serif> <ul> <li>S. Antunovi&#263;, T. Kokan, T. Vojkovi&#263; and D. Vuki&#269;evi&#263;, <em>Generalised network descriptors</em>, (211-230) <br> &nbsp; <font size="-1">[<a href="no2_01.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=48201">Full text in PDF</a> (free access)]</font> <p> <li>V. Petri&#269;evi&#263;, <em>Householder's approximants and continued fraction expansion of quadratic irrationals</em>, (231-247) <br> &nbsp; <font size="-1">[<a href="no2_02.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=48202">Full text in PDF</a> (free access)]</font> <p> <li>Y. Hamahata, <em>The Arakawa-Kaneko zeta function and poly-Bernoulli polynomials</em>, (249-263) <br> &nbsp; <font size="-1">[<a href="no2_03.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=48203">Full text in PDF</a> (free access)]</font> <p> <li>K. R. Matthews, J. P. Robertson and J. White, <em>On a Diophantine equation of Andrej Dujella</em>, (265-289) <br> &nbsp; <font size="-1">[<a href="no2_04.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=48204">Full text in PDF</a> (free access)]</font> <p> <li>B. He, I. Pink, &#193;. Pint&#233;r and A. Togb&#233;, <em>On the Diophantine inequality <i>|X<sup>2</sup>-cXY<sup>2</sup>+Y<sup>4</sup>| &le; c+2</i></em>, (291-299) <br> &nbsp; <font size="-1">[<a href="no2_05.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=48205">Full text in PDF</a> (free access)]</font> <p> <li>D. Miko&#269; and G. Mui&#263;, <em>Birational Maps of <i>X(1)</i> into <i><b>P</b><sup>2</sup></i></em>, (301-312) <br> &nbsp; <font size="-1">[<a href="no2_06.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=48206">Full text in PDF</a> (free access)]</font> <p> <li>D. Ban and C. Jantzen, <em>The Langlands quotient theorem for finite central extensions of <i>p</i>-adic groups</em>, (313-334) <br> &nbsp; <font size="-1">[<a href="no2_07.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=48207">Full text in PDF</a> (free access)]</font> <p> <li>S. Khalid, J. Pe&#269;ari&#263; and M. Praljak, <em>3-convex functions and generalizations of an inequality of Hardy-Littlewood-P&#243;lya</em>, (335-356) <br> &nbsp; <font size="-1">[<a href="no2_08.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=48208">Full text in PDF</a> (free access)]</font> <p> <li>G. A. Afrouzi and A. Hadjian, <em>Infinitely many solutions for a Dirichlet boundary value problem depending on two parameters</em>, (357-371) <br> &nbsp; <font size="-1">[<a href="no2_09.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=48209">Full text in PDF</a> (free access)]</font> <p> <li>I. Naki&#263;, <em>Optimal damping of the infinite-dimensional vibrational systems: commutative case</em>, (373-390) <br> &nbsp; <font size="-1">[<a href="no2_10.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=48210">Full text in PDF</a> (free access)]</font> <p> <li>J. Kraljevi&#263; and D. &#381;ubrini&#263;, <em>Quasilinear elliptic equations with positive exponent on the gradient</em>, (391-402) <br> &nbsp; <font size="-1">[<a href="no2_11.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=48211">Full text in PDF</a> (free access)]</font> <p> <li>W. Fechner, <em>Quadratic operators on AM-spaces</em>, (403-414) <br> &nbsp; <font size="-1">[<a href="no2_12.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=48212">Full text in PDF</a> (free access)]</font> <p> <li>D. W. Yoon, <em>Surfaces of revolution in the three dimensional pseudo-Galilean space</em>, (415-428) <br> &nbsp; <font size="-1">[<a href="no2_13.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=48213">Full text in PDF</a> (free access)]</font> <p> <li>J. Camargo and S. Macias, <em>On strongly freely decomposable and induced maps</em>, (429-442) <br> &nbsp; <font size="-1">[<a href="no2_14.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=48214">Full text in PDF</a> (free access)]</font> <p> <li>L. Rubin and V. Toni&#263;, <em>Simultaneous <b>Z</b><i>/p</i>-acyclic resolutions of expanding sequences</em>, (443-466) <br> &nbsp; <font size="-1">[<a href="no2_15.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=48215">Full text in PDF</a> (free access)]</font> <p> </ul> </font> <hr size=2 noshade> <a href="http://www.math.hr/glasnik/"><em>Glasnik Matematicki</em> Home Page</a> <script src="http://www.google-analytics.com/urchin.js" type="text/javascript"> </script> <script type="text/javascript"> _uacct = "UA-2208789-1"; urchinTracker(); </script> </body> </html>